# SDR DALA2019032001830

- Difficulty date: March 20, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3136 CLOSED LOG 0993363 FLT/CHK H2 NON ROUTINE CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR LOWER SILL LOC. FROM FR 66 TO FR 68 AT LEVEL STR 23R AT AFT GALLEY AREA LOG-PAGE UPDATED @ 20MAR19 0151 UTC. REPLACED LOWER SILL LOC FR 66 TO FR 68 AT LEVEL STR 23R AT AFT GALLEY AS PER SRM 51-72-11 AND DWG #D53480505 ISSUE "EP" RELEASE DATE:21-NOV-18 JOB COMPLETE LOG-PAGE UPDATED @ 20MAR19 0151 UTC.
